MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY OPT SNR SM FIRM OVAL-OLY 10/CS; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

CONSOLIDATED MEDICAL EQUIPMENT COMPANY OPT SNR SM FIRM OVAL-OLY 10/CS; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Catalog Number 000476
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The sales representative reported on behalf of the customer, that the 000476, opt snr sm firm oval-oly 10/cs was being used during a colonoscopy procedure on (b)(6) 2023 when it was reported ¿ the snare did not properly cut the tissue of a polyp during a polypectomy procedure.The physician wanted a hot snare and the snare caused excess bleeding in the patient.¿.The procedure was completed with the same alternate device and a 10-minute delay was reported.Surgical intervention was reported as ¿hemostasis with the tip of the snare to stop the bleeding.¿.There was no report of extended hospitalization to the patient or user.The current status of the patient was reported as ¿overall the patient is fine.¿.This report is being raised on reported injury due to the patient experiencing excessive bleeding.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Additional Manufacturer Narrative
The device has not been returned for evaluation to date and no photographic evidence was provided therefore the reported event could not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised 1.Inspect the peel-pouch for any damage that may have occurred during transit or handling.If damaged, do not use.Remove the snare from the peel-pouch.Inspect the snare device for kinks, fraying wire or any other damage that may have occurred during transit.Open and close the snare loop to confirm smooth movement.Do not use if snare device is damaged.Connect the appropriate active cord to the snare handle by completely inserting it until no pin is visible.Attach the snare active cord adaptor to the appropriate electrocautery machine.Assure that the generator is in good working order.Assure that the return path to the power supply is maintained.With snare wire fully retracted into the sheath, advance through the biopsy channel of the endoscope using short, careful strokes, until the distal tip of the sheath exits the endoscope under direct vision.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the 000476, opt snr sm firm oval-oly 10/cs was being used during a colonoscopy procedure on (b)(6) 2023 when it was reported ¿ the snare did not properly cut the tissue of a polyp during a polypectomy procedure.The physician wanted a hot snare and the snare caused excess bleeding in the patient.¿ the procedure was completed with the same alternate device and a 10-minute delay was reported.Surgical intervention was reported as ¿hemostasis with the tip of the snare to stop the bleeding.¿ there was no report of extended hospitalization to the patient or user.The current status of the patient was reported as ¿overall the patient is fine.¿ this report is being raised on reported injury due to the patient experiencing excessive bleeding.

Brand Name
OPT SNR SM FIRM OVAL-OLY 10/CS
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key18005514
Report Number3007305485-2023-00230
Device Sequence Number17803004
Product Code KNS
UDI-Device Identifier10653405053408
UDI-Public(01)10653405053408(17)250514(10)202305154
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K820430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2025
Device Catalogue Number000476
Device Lot Number202305154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown
Patient EthnicityNon Hispanic